BV-sets, functions and integrals
Acta Universitatis Carolinae. Mathematica et Physica, Tome 39 (1998) no. 1-2, pp. 99-104
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1998_39_1-2_a5,
author = {Buczolich, Zolt\'an},
title = {BV-sets, functions and integrals},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {99--104},
year = {1998},
volume = {39},
number = {1-2},
mrnumber = {1696612},
zbl = {1006.26007},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1998_39_1-2_a5/}
}
Buczolich, Zoltán. BV-sets, functions and integrals. Acta Universitatis Carolinae. Mathematica et Physica, Tome 39 (1998) no. 1-2, pp. 99-104. http://geodesic.mathdoc.fr/item/AUCMP_1998_39_1-2_a5/